# SDR AALA202006309005

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,426 hours, 13,499 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: C17001DA01
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GROUNDED, CLIMBING OUT OF FL300, F/O AIRSPEED UNRELIABLE.  BELOW FL200, INSTRUEMENTS NORMAL.  RTD & LANDED SAFELY, NO FURTHER INCIDENT.  NO EMERGENCY DECLARED.  R & R F/O STATIC ADM IAW AMM 34-21-04. R & R ANGLE OF ATTACK SENSOR IAW AMM 34-21-05. R & R PITOT PROBE IAW AMM 34-11-01. R & R PITOT AIR DATA MODULE IAW AMM 34-21-04.  ACCOMPLISHED ADIRU OPS CHECK IAW AMM 34-21-00, HUD OPS TEST IAW AMM 34-36-00, RT PITOT STATIC FULL RANGE LEAK CHECK IAW AMM 34-11-00,  SMYD BITE CHECK IAW AMM 27-32-00,  PITOT FLUSH & LEAK TEST IAW AMM 34-11-00, PITOT ADM FLUSH IAW AMM 34-21-04, CDS/DEU 1 & 2,   BITE CHECK IAW AMM 31-62-21 & FMCS IAW AMM 34-61-00,  TESTED NORMAL,  CHECKED GOOD, OK FOR SERVICE.
